advertisement
Updated 15 July 2015

Action point

0

Be careful of taking cough meds that contain dexteomethorphan if you are using antidepressant like venlafaxin, sertralin or escitalopram. The combination can cause “serotonin syndrome”, symptoms of which are: agitation, confusion, hallucinations, rapid heart rate, diarrhoea, nausea, vomiting, fever, muscle spasms, rapid changes in blood pressure.

Visit our Cough Centre for all the latest news!

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Watch out! »

Gross fungal infections you can pick up at the gym

You go to gym to exercise. But make sure the only thing you pick up is a dumbbell and not one of these gross fungal infections.

Holiday health »

Your 10-step asthma holiday checklist

Don’t let asthma ruin your summer holiday. Whether you are travelling or embracing the summer at home, make sure you plan ahead.